Cookies?
Library Header Image
LSE Research Online LSE Library Services

A nonparametric test of additivity in generalized nonparametric regression with estimated parameters

Gonzalo, Pedro L and Linton, Oliver (2001) A nonparametric test of additivity in generalized nonparametric regression with estimated parameters. Journal of Econometrics, 104 (1). pp. 1-48. ISSN 0304-4076

Full text not available from this repository.

Item Type: Article
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C12 - Hypothesis Testing
C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C13 - Estimation
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1257/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only